# SDR SWAA2024100744769

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8807L
- Make and model: Boeing 737-8
- Aircraft serial: 65438
- Aircraft time: 11,093 hours, 6,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT EXTERIOR EMERGENCY SLIDE LIGHTS INOP<[01] R&R BOTH AFT EXTERIOR EMERGENCY SLIDE LAMPS PER AMM 33-51-04. OPS CHECK GOOD.
